Jump to content

Improvement! :)


s-pot
 Share

Recommended Posts

Ok so im a little confused as to why this is but.......

I recently stopped taking the midodrine (bou 2wks ago) and lexapro 5mg/day as i will be going for more tests soon and wanted to get an accurate idea of where everythings at.

I've been feeling much better since i stopped taking the medication...no headaches at all, no energy crashes really. Heart defo FEELs more tachy at times but is not skipping as much as it was when on Midodrine. Im also losing weight again (I dont need to, i always lose weight when tachy is uncontrolled and im constantly starving!!)

Anyway I took sitting and standing BP today...normal! AND more importantly this morning my HR sitting to standing was 80-108 (much less of a rise than previously) and this evening it was only 74-89 max! ( I dont take bp/hr that regularly...i always go on my symptoms and maybe a quick pulse check..think id get obsessed if i done it regularly) This was v surprising for me!!

Im hoping this stays the same...Dont wanna get my hopes up thou that I mite be on the way to kicking pots and that alot of the rottenness ive been feeling has been side effects from the meds!

Link to comment
Share on other sites

I will sometimes go off most or all of my meds and supplements and then add things back in one at a time. Can't do it with everything but it is amazing how sometimes a medication or supplement can make you feel worse in other ways.

I try to do this once a year.

Marti

Link to comment
Share on other sites

thanks guys for your support!! BUT

I spoke too soon :(!! bin a bit rotten for last two days hadto resort to popping midodrine again. dry wretching/vomiting alot at work.

And i forgot how bad the brain fog and confusion gets when im off meds! Keep losing stuff, forgetting stuff, cant find right words etc etc all V frustrating.

ON a good note I hadto ask the ward manager yesterday could i go off the ward for a cuppa and to take meds, started to try to explain POTS to her (i usually make a mess of it!) and she said...Oh god my son has something like that...and he see's a specialist for it.

Turns out he has Neurocardiogenic syncope...and the specialist is the lady im seeing next week that ive waited a year to see. Apparently she is brillant, will give as long as it takes to take a proper history and is proactive about doing all the necessary tests and trialing meds.

So if it wasnt for My POTS flop yday i wouldnt have gotten all this info. it certainly picked me up to think i mite be close to getting someone that will help me properly sorting the right meds. FEDUP of trying to do this all myself :)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...